# SDR ASAA0853204

- Difficulty date: July 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 7,971 hours, 2,326 cycles
- Engine: Ge CFM567B24
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AA
- Part serial: 0696125
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 7,971 hours, 2,326 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"AUTO FAIL" LIGHT ILLUMINATED. PERFORMED FIM TASK 21-31-00-810-801. FAULT NO LONGER EXISTS.  GROUND VERIFICATION TEST SUCCESSFUL. PERFORMED TEST ON NR1 & NR 2 CONTROLLERS.
